Skip to main content

Singular Self-Adjoint Multipoint Boundary Value Problems: Solutions and Approximations

  • Chapter
Linear Operators and Approximation / Lineare Operatoren und Approximation

Abstract

Let Λ be a linear, self-adjoint, possibly singular differential operator with real valued coefficients of the form.

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 39.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 54.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. S. Agmon, Lectures on Elliptic Boundary Value Problems. Van Nostrand, Princeton, N. J. 1965.

    Google Scholar 

  2. M. Golomb and J. Jerome, Linear ordinary differential equations with boundary conditions on arbitrary point sets. Trans. Amer. Math. Soc. 153 (1971), 235–264.

    Article  Google Scholar 

  3. I. Halperin, Introduction to the Theory of Distributions. University of Toronto Press, Toronto 1952.

    Google Scholar 

  4. J. W. Jerome, On the 12 n-width of certain classes of functions of several variables. J. Math. Anal. Appl. 20 (1967), 110–123.

    Article  Google Scholar 

  5. J. W. Jerome, Linear, self-adjoint, multipoint boundary value problems and related approximation schemes. Numer. Math. 15 (1970), 433–449.

    Article  Google Scholar 

  6. J. W. Jerome and J. Pierce, On spline functions determined by singular, self-adjoint, differential operators. J. Approximation Theory, 5 (1972), 15–40.

    Article  Google Scholar 

  7. F. Riesz and B. Sz.-Nagy, Functional Analysis. Ungar, New York 1955.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and permissions

Copyright information

© 1972 Birkhäuser Verlag Basel

About this chapter

Cite this chapter

Jerome, J.W. (1972). Singular Self-Adjoint Multipoint Boundary Value Problems: Solutions and Approximations. In: Butzer, P.L., Kahane, JP., Szökefalvi-Nagy, B. (eds) Linear Operators and Approximation / Lineare Operatoren und Approximation. International Series of Numerical Mathematics / Internationale Schriftenreihe zur Numerischen Mathematik / Série Internationale D’Analyse Numérique, vol 20. Birkhäuser, Basel. https://doi.org/10.1007/978-3-0348-7283-6_41

Download citation

  • DOI: https://doi.org/10.1007/978-3-0348-7283-6_41

  • Publisher Name: Birkhäuser, Basel

  • Print ISBN: 978-3-0348-7285-0

  • Online ISBN: 978-3-0348-7283-6

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics